# SDR RAIA0007025

- Difficulty date: July 29, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 9,485 hours, 10,089 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 14155090403
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6153-JFK- AIRFRAME DEICE INOPERATIVE IN BOTH AUTO AND MANUAL MODES.  MAINTENANCE INSPECTED AND DEFERRED AIRFRAME DEICE SYSTEM PER MEL.  MAINTENANCE REPLACED LEFT HORIZONTAL STABILIZER LEADING EDGE/BOOT ASSY.
